# SDR VNAA202409010023

- Difficulty date: July 11, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FACE OF FLOOR SUPPORT LBL 27 BTW FS 1000.00 TO FS 1069.75.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE.  FLOOR SUPPORTLBL 27 BTW FS 1000.00 TO FS 1069.75.00 ON AFT CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER REO 690-53-61-1434 REV - -
